| Model Number |
02.12.T3I4L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
01/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 jan 2026.Lot 2203355: (b)(4) items manufactured and released on 30-jun-2022.Expiration date: 2027-jun-13.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At 3 years 2 months, the patient came in presenting pain and instability due to a loose tibia and the cause is unknown.The surgeon revised the gmk-sphere tibial component to a gmk-revision component and revised the insert from an 11mm to a 14mm sizing.The surgery was completed successfully.